Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Invariant differential operators

Author: W. Smoke
Journal: Trans. Amer. Math. Soc. 127 (1967), 460-494
MSC: Primary 22.70; Secondary 53.00
MathSciNet review: 0210835
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott, ``The index theorem for homogeneous differential operators,'' in Differential and combinatorial topology, edited by S. Cairns, Princeton Univ. Press, Princeton, N. J., 1965, pp. 167-186. MR 0182022 (31:6246)
  • [2] C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124. MR 0024908 (9:567a)
  • [3] S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 0145455 (26:2986)
  • [4] G. Hochschild, Representation theory of Lie algebras (Multigraphed notes), Univ. of Chicago, Chicago, Ill., 1959.
  • [5] D. Spencer, de Rham theorems and Neumann decompositions associated with linear partial differential equations, Ann. Inst. Fourier (Grenoble) 14 (1964), 1-20. MR 0205277 (34:5109)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.70, 53.00

Retrieve articles in all journals with MSC: 22.70, 53.00

Additional Information

Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society